Universidad Complutense de Madrid
E-Prints Complutense

Classification des algèbres de Lie nilpotentes complexes de dimension 7

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Goze, Michel (1989) Classification des algèbres de Lie nilpotentes complexes de dimension 7. Archiv der Mathematik, 52 (2). pp. 175-185. ISSN 0003-889X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

387kB

URL Oficial: http://link.springer.com/article/10.1007%2FBF01191272


URLTipo de URL
http://link.springer.comEditorial


Resumen

The authors give a complete list of the 7-dimensional complex nilpotent Lie algebras. This classification is obtained by using an invariant of nilpotent Lie algebras, called a characteristic sequence and defined by the maximum of the Segre symbols of the nilpotent linear maps ad x with x in the complement of the derived subalgebra. This invariant was introduced by them in an earlier paper
[C. R. Acad. Sci. Paris Ser. I Math. 302 (1986), no. 17, 611–613; in which they determined the nilpotent complex Lie algebras corresponding to the characteristic sequences (6, 1) and (5, 1, 1). The paper under review contains no proofs; for details the authors refer to another article [the authors, “Classification des algebres de Lie nilpotentes de dimension 7”, Univ. Louis Pasteur, Strasbourg, 1986; per bibl.].


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:21156
Depositado:29 Abr 2013 17:42
Última Modificación:02 Jun 2016 08:00

Descargas en el último año

Sólo personal del repositorio: página de control del artículo